uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
V-variable fractals: dimension results
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2012 (English)In: Forum mathematicum, ISSN 0933-7741, E-ISSN 0933-7741, Vol. 24, no 3, 445-470 p.Article in journal (Refereed) Published
Abstract [en]

The families of V-variable fractals for V = 1, 2, ... , together with their natural probability distributions, interpolate between the corresponding families of random homogeneous fractals and of random recursive fractals. We investigate certain random V x V matrices associated with these fractals and use them to compute the almost sure Hausdorff dimension of V-variable fractals satisfying the uniform open set condition.

Place, publisher, year, edition, pages
2012. Vol. 24, no 3, 445-470 p.
Keyword [en]
V-variable fractals, Hausdorff dimension
National Category
URN: urn:nbn:se:uu:diva-175625DOI: 10.1515/FORM.2011.075ISI: 000304047000001OAI: oai:DiVA.org:uu-175625DiVA: diva2:532737
Available from: 2012-06-12 Created: 2012-06-11 Last updated: 2012-06-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Stenflo, Örjan
By organisation
Mathematical Statistics
In the same journal
Forum mathematicum

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 182 hits
ReferencesLink to record
Permanent link

Direct link